RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2185–2194 (Mi de4417)  

Ordinary Differential Equations

Smoothness of the Bellman function in differential games with fixed time

N. T. Tynyanskiia, A. P. Suchkov

a Lomonosov Moscow State University

Full text: PDF file (993 kB)

Bibliographic databases:
UDC: 517.977
Received: 30.10.1978

Citation: N. T. Tynyanskii, A. P. Suchkov, “Smoothness of the Bellman function in differential games with fixed time”, Differ. Uravn., 17:12 (1981), 2185–2194

Citation in format AMSBIB
\Bibitem{TynSuc81}
\by N.~T.~Tynyanskii, A.~P.~Suchkov
\paper Smoothness of the Bellman function in differential games with fixed time
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2185--2194
\mathnet{http://mi.mathnet.ru/de4417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642881}
\zmath{https://zbmath.org/?q=an:0482.90095}


Linking options:
  • http://mi.mathnet.ru/eng/de4417
  • http://mi.mathnet.ru/eng/de/v17/i12/p2185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020